# SDR SA05008

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHT SYSTEM FAILED THE SYSTEM TEST.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONALLY CHECKS OK.
